I have had those symptoms as well with my periods. And I am not on the pill. The nausea gets worse when my periods are heavy, and I pass clots. Good idea to see your doctor, keep us updated.
Because the uterus and excretory organs are right next to each other, they can indeed "irritate" each other. To my knowledge, it is somewhat common to experience diarrhea just prior to or at the onset of a menstrual cycle. I have experienced this since I have been about 20 years old, as have some of my girlfriends. I'd be more concerned about the dizziness...
Nausea and diarrhea during a period are all signs of endo. Although you had it removed 17 years ago, you may have it again. You could possibly have cyst as well. I have the same symptoms and I have two cyst on my right ovary.
Thank you all for your replies. I appreciate it. I was thinking these symptoms do have something to do regarding the endometriosis I had. Going to a new gynecologist this week after not seeing one for 2 and a half years. Hopefully I will find an answer. I will keep you all informed.